# SDR AWXA200400785

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 59,418 hours, 37,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 11 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 11 - 17 WERE FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 11 LT, OPERATIONAL CHECK WAS GOOD.
